Existence of Multiple Solutions for Fourth-Order Elliptic Problem
Hua Gu and
Tianqing An
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
By using the variant fountain theorem, we study the existence of multiple solutions for a class of superquadratic fourth-order elliptic problem with Navier boundary value condition.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/780989.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/780989.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:780989
DOI: 10.1155/2014/780989
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().